# SDR QXEA0002775

- Difficulty date: September 22, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION AT END RIB 1825, 28 INCHES AFT OF FORWARD SPAR ACCESS THRU 72A.  REPAIRED IAW FOKKER SRM 51-30-02 AND 28-11-0.
